Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v30.i4-5.110
pages 105-114

Asymptotic Stability of Invariant Sets of Nonlinear Differential Inclusions

O. P. Gavril'chenko
Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev

ABSTRAKT

The strong asymptotic stability of dynamical systems that are described by differential inclusions is studied. The stability of invariant sets of nonlinear differential inclusions is treated in terms of algebraic properties of linearized systems.


Articles with similar content:

The Synthesis of A Posteriori Control in the Problem of a Stochastic Differential Game
Journal of Automation and Information Sciences, Vol.34, 2002, issue 8
Sergey V. Sokolov
On Approximation of Solutions to one Class of the Optimal Control Problems for Parabolic Equation with Unbounded Coefficients
Journal of Automation and Information Sciences, Vol.46, 2014, issue 9
Svetlana A. Gorbonos
GENERALIZED GRAY TRANSFORMS AND SYNTHESIS OF SYMMETRIC SYSTEMS OF THE WALSH FUNCTIONS
Telecommunications and Radio Engineering, Vol.78, 2019, issue 4
A. Ya. Beletsky
On Stabilization of Motion of One Class of Nonlinear Systems
Journal of Automation and Information Sciences, Vol.34, 2002, issue 1
Dmitriy V. Lebedev
Statistical Analysis of Linear Filters Driven By Non-White Noise
Telecommunications and Radio Engineering, Vol.56, 2001, issue 6&7
Vladimir A. Kazakov, Ruben P. Hernandez